# SDR ASAA0540372

- Difficulty date: August 3, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 655484226
- Condition: Chafed
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD SKATE ANGLE FOR VERTICAL FIN CHAFED 3 INCHES FROM FWD END ON IB SIDE.  REMOVED AND REPLACED FWD SKATE ANGLE FOR VERTICAL FIN.  (K)
